Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 317, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Dec 25, 2012, 7:45 AM CST for Leon County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2012, 7:45 AM CST (13:45 UTC)
- Expired
- Dec 25, 2012, 8:30 AM CST
- In force
- 45 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Leon County, TX
The radar
The Ft Hood radar (KGRK), 170 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 1:37 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 1.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1037 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 301 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
252
WUUS54 KFWD 251345
SVRFWD
TXC289-251430-
/O.NEW.KFWD.SV.W.0317.121225T1345Z-121225T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
745 AM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LEON COUNTY IN NORTHEAST TEXAS...
* UNTIL 830 AM CST
* AT 745 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
WEST OF CENTERVILLE...MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CENTERVILLE AND BUFFALO AROUND 800 AM...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 170 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3130 9567 3118 9594 3115 9624 3141 9625
3162 9580 3160 9577 3160 9572 3156 9572
3155 9575 3153 9576 3152 9573 3138 9568
3136 9565 3132 9565
TIME...MOT...LOC 1345Z 247DEG 28KT 3127 9612
$$3 follow-up statements
304
WWUS54 KFWD 251400
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 AM CST TUE DEC 25 2012
TXC289-251430-
/O.CON.KFWD.SV.W.0317.000000T0000Z-121225T1430Z/
LEON TX-
800 AM CST TUE DEC 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR EASTERN LEON COUNTY...
AT 800 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTH OF CENTERVILLE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
OAKWOOD AROUND 820 AM CST...
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 170 AND 191.
LAT...LON 3118 9594 3116 9605 3148 9610 3161 9580
3160 9572 3156 9572 3155 9575 3153 9576
3152 9573 3138 9568 3136 9565 3135 9566
3132 9565
TIME...MOT...LOC 1400Z 244DEG 29KT 3137 9596
$$596
WWUS54 KFWD 251420
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 AM CST TUE DEC 25 2012
TXC289-251430-
/O.CON.KFWD.SV.W.0317.000000T0000Z-121225T1430Z/
LEON TX-
820 AM CST TUE DEC 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR NORTHEASTERN LEON COUNTY...
AT 820 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST
CENTRAL LEON COUNTY NEAR EUNICE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT...
RURAL NORTHEASTERN LEON COUNTY AT 830 AM CST
THIS WILL IMPACT I-45 BETWEEN MILE MARKERS 171 AND 180.
LAT...LON 3122 9585 3135 9588 3157 9587 3161 9580
3160 9572 3156 9572 3155 9575 3153 9576
3152 9573 3142 9571 3137 9568 3136 9565
3132 9565
TIME...MOT...LOC 1420Z 244DEG 29KT 3144 9579
$$863
WWUS54 KFWD 251433
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 AM CST TUE DEC 25 2012
TXC289-251442-
/O.EXP.KFWD.SV.W.0317.000000T0000Z-121225T1430Z/
LEON TX-
833 AM CST TUE DEC 25 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEON COUNTY
EXPIRED AT 830 AM CST...
AT 832 AM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED
OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3122 9585 3135 9588 3157 9587 3161 9580
3160 9572 3156 9572 3155 9575 3153 9576
3152 9573 3142 9571 3137 9568 3136 9565
3132 9565
TIME...MOT...LOC 1420Z 244DEG 29KT 3144 9579
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 5:37 AM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Dec 25, 5:37 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 537 AM CST TUE DEC 25 2012 .AVIATION... ONGOING AREA OF THUNDERSTORMS WILL BE PROBLEMATIC FOR MORNING OPERATIONS. RAPID REFRESH MODELS SHOW CAPE DECREASING RAPIDLY AFTER 14Z...8AM...AND EXPECT THUNDER TO MOVE ON EAST BY THAT TIME THOUGH SHOWERS WILL CONTINUE. STRONG COLD FRONT MOVES THROUGH METROPLEX ABOUT NOON...AND RAPID COOL DOWN WILL FORCE PRECIP CHANGEOVER TO SNOW BEFORE 2 PM. SNOW WILL PERSIST THROUGH MID EVENING...WITH STRONG NORTHWEST WINDS UP TO 35KT PRODUCING BLOWING SNOW AS WELL. TEMPERATURE WILL DROP BELOW FREEZING MID AFTERNOON...AND SHOULD REMAIN BELOW FREEZING THROUGH MIDDAY WEDNESDAY SO ANY STANDING WATER WILL TURN TO ICE. THERE MAY BE BRIEF RAIN MIXED WITH SNOW OR SLEET DURING THE CHANGEOVER PERIOD BUT THIS IS NOT EXPECTED TO LAST LONG. AT WACO...EXPECT MORNING THUNDERSTORMS AS WELL...AND THEN AFTER MID MORNING...RAIN. THERE IS A POSSIBILITY OF BRIEF MIX OF RAIN/SNOW TUESDAY EVENING BEFORE PRECIP ENDS. NO SNOW IS EXPECTED TO ACCUMULATE. 84 && .PREV DISCUSSION... /ISSUED 409 AM CST TUE DEC 25 2012/ THE FIRST ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE EASTERN COUNTIES OF NORTH TEXAS EARLY THIS MORNING. WE STILL ANTICIPATE ADDITIONAL SHOWERS AND THUNDERSTORMS TO DEVELOP THROUGH THE MORNING. A FEW OF THESE STORMS MAY BECOME SEVERE...ESPECIALLY NEAR THE WARM FRONT CURRENTLY LOCATED ACROSS THE SOUTHEAST COUNTIES. THEREFORE...WE WILL LEAVE THE SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 AM. THE UPPER LOW CONTINUES TO ROTATE ACROSS EASTERN NEW MEXICO EARLY THIS MORNING. THE UPPER LOW HAS BEEN TRACKING FURTHER SOUTH THAN EARLIER RUNS INDICATED. THIS IS NOT SURPRISING BASED ON SURFACE PRESSURE FALLS ACROSS MUCH OF WEST TEXAS. OUR CURRENT THINKING IS THAT THE UPPER LOW WILL TRACK ROUGHLY ALONG THE INTERSTATE 20 CORRIDOR. THIS WILL RESULT IN THE SNOW LINE MOVING FURTHER SOUTH THAN PREVIOUSLY THOUGHT. THEREFORE...WE HAVE DECIDED TO EXPAND THE WINTER WEATHER ADVISORY ONE ROW OF COUNTIES SOUTH AND MENTION LIGHT SNOW OR A RAIN SNOW MIX INTO ALL BUT THE SOUTHEAST COUNTIES OF NORTH TEXAS BY THIS EVENING. THE DEEPER AND SLOWER TRACK OF THE UPPER LOW WILL ALSO RESULT IN A LONGER DURATION OF SNOW ALONG THE RED RIVER WITH APPRECIABLE SNOWFALL AMOUNTS LIKELY. THEREFORE...WE HAVE UPGRADED THE ADVISORY TO A WINTER STORM WARNING FOR THE RED RIVER COUNTIES. WE EXPECT A MIX OF RAIN AND SLEET TO BEGIN IN THE NORTHWEST LATER THIS MORNING WITH A CHANGE OVER TO ALL SNOW FROM WEST TO EAST BEGINNING AROUND MIDDAY. TOTAL SNOWFALL AMOUNTS BETWEEN 4 AND 6 ALONG THE RED RIVER...2 TO 4 INCHES NORTH OF THE INTERSTATE 20 CORRIDOR AND 1 TO 2 INCHES ALONG THE INTERSTATE 20 CORRIDOR...INCLUDING THE IMMEDIATE METROPLEX. ALTHOUGH SNOW AMOUNTS OUTSIDE OF THE WINTER STORM WARNING AREA WILL BE LIGHT...TRAVEL IMPACTS ARE VERY LIKELY IN THE ADVISORY AREA... ESPECIALLY THIS EVENING WHEN TEMPERATURES FALL INTO THE LOWER AND MIDDLE 20S. TO COMPLICATE MATTERS EVEN MORE...A VERY TIGHT PRESSURE GRADIENT WILL RESULT IN WINDY CONDITIONS THIS AFTERNOON AND EVENING WHICH WILL RESULT IN SOME BLOWING SNOW. IT DOES NOT APPEAR THAT WE WILL REACH BLIZZARD WARNING CRITERIA WHICH IS SUSTAINED OR FREQUENT GUSTS OF 35 MPH FOR 3 HOURS OR MORE. WE WILL REACH WIND ADVISORY CRITERIA IN ALL COUNTIES THIS AFTERNOON AND EVENING. LIGHT SNOW WILL END FROM WEST TO EAST THIS EVENING AS THE UPPER LOW MOVES INTO THE LOWER MISSISSIPPI VALLEY. AFTER A VERY COLD NIGHT TONIGHT WITH TEMPERATURES IN THE TEENS AND 20S AND WIND CHILLS IN THE SINGLE DIGITS...TEMPERATURES WILL STRUGGLE TO MAKE IT OUT OF THE 30S ON WEDNESDAY. WEDNESDAY NIGHT WILL BE COLD AGAIN WITH TEMPERATURES IN THE TEENS AND 20S BUT WIND CHILLS SHOULD BE HIGHER THAN TONIGHT AS THE WIND BECOME LIGHT SOUTHERLY. A WARM AIR ADVECTION PATTERN WILL SET UP ON THURSDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. MOST OF THE ENERGY WITH THIS SYSTEM WILL REMAIN NORTH OF THE REGION...BUT SOME SHOWERS ARE POSSIBLE ACROSS THE EASTERN ZONES FRIDAY WHEN A COLD FRONT MOVES THROUGH. AN UPPER RIDGE WILL BUILD OVER THE STATE SATURDAY AND SUNDAY AND RESULT IN A SLIGHT WARMUP. THE RIDGE AXIS IS PROGGED TO MOVE EAST OF THE REGION ON MONDAY AS A DEEP TROUGH APPROACHES FROM THE SOUTHWEST. THIS SYSTEM COULD BE OUR NEXT BIG PRECIPITATION MAKER THE FIRST DAYS OF THE NEW YEAR. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 45 18 34 22 49 / 100 30 5 5 5 WACO, TX 54 21 42 21 54 / 60 10 5 5 5 PARIS, TX 44 17 33 20 43 / 100 50 10 5 5 DENTON, TX 40 18 30 17 48 / 100 30 5 5 5 MCKINNEY, TX 43 20 33 18 44 / 100 30 10 5 5 DALLAS, TX 46 20 32 24 48 / 100 30 5 5 5 TERRELL, TX 48 21 33 21 48 / 100 30 10 5 5 CORSICANA, TX 47 22 38 24 53 / 70 10 5 5 5 TEMPLE, TX 54 21 42 23 55 / 60 10 5 5 5 MINERAL WELLS, TX 39 16 35 18 51 / 80 10 5 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WINTER WEATHER ADVISORY FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT FOR TXZ100>107-115>120. WINTER STORM WARNING FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT FOR TXZ091>095. &&
Hazardous weather outlook, Dec 25, 3:53 AM CST, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 353 AM CST TUE DEC 25 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 353 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. A WINTER STORM WARNING IS IN EFFECT FROM 9 AM THROUGH MIDNIGHT FOR COUNTIES ALONG THE RED RIVER. A WINTER WEATHER ADVISORY IS IN EFFECT FROM 9 AM THROUGH MIDNIGHT ALONG AND NORTH OF A LINE FROM BRECKENRIDGE TO ARLINGTON TO SULPHUR SPRINGS. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THIS MORNING...DIMINISHING TO THE SOUTH AND EAST BY THIS AFTERNOON. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. SNOW IS EXPECTED TO START IN THE NORTHWEST MID MORNING EXTENDING EASTWARD DURING THE DAY. AMOUNTS WILL RANGE FROM 4 TO 6 INCHES NEAR THE RED RIVER TO 1 TO 2 INCHES IN THE SOUTHERN PORTIONS OF THE ADVISORY AREA. IN ADDITION...LIGHT AMOUNTS ARE POSSIBLE AS FAR SOUTH AS A LINE FROM GOLDTHWAITE TO WACO TO ATHENS. SNOW WILL LINGER AFTER MIDNIGHT IN THE NORTHEAST. STRONG NORTHWEST WINDS AND TEMPERATURES IN THE 20S WILL DROP WIND CHILLS INTO THE SINGLE DIGITS BEFORE SUNRISE WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 25, 6:49 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 AM CST TUE DEC 25 2012
TXZ157-251315-
CORYELL TX-
649 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL CORYELL COUNTY
AT 649 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF GATESVILLE...MOVING NORTHEAST AT
40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GATESVILLE.
NICKEL-SIZED HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3165 9781 3167 9778 3171 9769 3154 9757
3136 9776 3156 9799
TIME...MOT...LOC 1249Z 221DEG 33KT 3149 9777Special weather statement, Dec 25, 6:51 AM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 AM CST TUE DEC 25 2012
TXZ160-251315-
FALLS TX-
651 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN FALLS COUNTY
AT 651 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES EAST OF TEMPLE...MOVING NORTHEAST AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...LOTT AND MARLIN.
NICKEL-SIZED HAIL AND FREQUENT LIGHTNING CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3120 9722 3136 9712 3147 9690 3147 9688
3142 9679 3103 9710
TIME...MOT...LOC 1251Z 210DEG 34KT 3114 9714Special weather statement, Dec 25, 6:55 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 AM CST TUE DEC 25 2012
TXZ161-175-251330-
LIMESTONE TX-ROBERTSON TX-
655 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN LIMESTONE COUNTY
NORTHERN ROBERTSON COUNTY
AT 655 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 8 MILES NORTH OF FRANKLIN...
MOVING NORTHEAST AT 40 PH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BREMOND...FRANKLIN AND
GROESBECK.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3101 9648 3109 9681 3113 9679 3122 9660
3133 9667 3171 9644 3142 9624 3137 9632
3129 9633 3127 9631
TIME...MOT...LOC 1255Z 210DEG 34KT 3119 9656Special weather statement, Dec 25, 7:20 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 AM CST TUE DEC 25 2012
TXZ160-161-251345-
FALLS TX-LIMESTONE TX-
720 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL FALLS COUNTY
CENTRAL LIMESTONE COUNTY
AT 720 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER MARLIN...MOVING NORTHEAST AT 40 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE MARLIN AND MIDWAY.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3131 9700 3151 9684 3152 9681 3154 9681
3156 9679 3163 9664 3148 9661 3124 9688
TIME...MOT...LOC 1320Z 216DEG 35KT 3134 9688Special weather statement, Dec 25, 7:27 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 AM CST TUE DEC 25 2012
TXZ162-175-251400-
LEON TX-ROBERTSON TX-
727 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL LEON COUNTY
NORTHEASTERN ROBERTSON COUNTY
AT 727 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 24 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BUFFALO.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3135 9587 3115 9630 3112 9628 3112 9637
3115 9643 3131 9642 3136 9631 3147 9612
3152 9600
TIME...MOT...LOC 1327Z 235DEG 32KT 3123 9630Special weather statement, Dec 25, 7:31 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 AM CST TUE DEC 25 2012
TXZ148-251400-
ANDERSON TX-
731 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN ANDERSON COUNTY
AT 731 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF PALESTINE...MOVING
NORTHEAST AT 30 MPH.
NICKEL-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3157 9534 3158 9538 3157 9538 3155 9553
3173 9550 3184 9542 3179 9538 3177 9539
3175 9536 3174 9536 3174 9534 3167 9527
TIME...MOT...LOC 1331Z 206DEG 25KT 3160 9545The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:38 AM CST | Special Weather Statement | FWD | Tarrant | 22 min |
| Dec 25, 1:53 AM CST | Special Weather Statement | FWD | Rockwall | 37 min |
| Dec 25, 3:01 AM CST | Special Weather Statement | FWD | Hunt | 29 min |
| Dec 25, 3:13 AM CST | Winter Storm Warning | FWD | Cooke, Fannin, Grayson, Lamar, Montague | 15 hr |
| Dec 25, 3:15 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Dec 25, 4:02 AM CST | Special Weather Statement | FWD | Palo Pinto | 28 min |
| Dec 25, 4:33 AM CST | Special Weather Statement | FWD | Hood | 27 min |
| Dec 25, 4:38 AM CST | Severe Thunderstorm Warning | FWD | Hood, Parker | 37 min |
| Dec 25, 4:46 AM CST | Special Weather Statement | FWD | Denton | 29 min |
| Dec 25, 4:53 AM CST | Special Weather Statement | FWD | Erath, Palo Pinto | 37 min |
| Dec 25, 5:15 AM CST | Special Weather Statement | FWD | Comanche | 30 min |
| Dec 25, 5:18 AM CST | Special Weather Statement | FWD | Ellis | 27 min |
| Dec 25, 5:25 AM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 25, 5:38 AM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 25, 5:42 AM CST | Special Weather Statement | FWD | Hood, Parker | 33 min |
| Dec 25, 5:44 AM CST | Special Weather Statement | FWD | Wise | 31 min |
| Dec 25, 5:55 AM CST | Special Weather Statement | FWD | Navarro | 35 min |
| Dec 25, 5:58 AM CST | Special Weather Statement | FWD | Kaufman | 32 min |
| Dec 25, 6:02 AM CST | Special Weather Statement | FWD | Hill | 28 min |
| Dec 25, 6:25 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Dec 25, 6:31 AM CST | Special Weather Statement | FWD | Somervell | 29 min |
| Dec 25, 6:49 AM CST | Special Weather Statement | FWD | Coryell | 26 min |
| Dec 25, 6:51 AM CST | Special Weather Statement | FWD | Falls | 24 min |
| Dec 25, 6:55 AM CST | Special Weather Statement | FWD | Robertson | 35 min |
| Dec 25, 7:20 AM CST | Special Weather Statement | FWD | Limestone | 25 min |
| Dec 25, 7:27 AM CST | Special Weather Statement | FWD | Leon | 33 min |
| Dec 25, 7:31 AM CST | Special Weather Statement | FWD | Cherokee | 29 min |
| Dec 25, 8:06 AM CST | Special Weather Statement | FWD | Anderson | 24 min |
| Dec 25, 8:14 AM CST | Special Weather Statement | FWD | Falls, Limestone, Navarro, Robertson | 31 min |
| Dec 25, 8:24 AM CST | Severe Thunderstorm Warning | FWD | Anderson | 51 min |
| Dec 25, 9:02 AM CST | Special Weather Statement | FWD | Leon | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.